MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE; Bronchoscope (Flexible Or Rigid)

AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE; Bronchoscope (Flexible Or Rigid)
Model Number BF-H190
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the bronchovideoscope to the service center for a separate issue.During the device analysis, the investigator indicated a partial image blackout.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was identified.Based on the results of the investigation, a root cause could not be identified.Reasonably known information suggests probable causes such as material problems like; degredation; inappropriate material.Mechanical problems like: leakage/seal; stress; deformation; wear and tear.Clinical imaging problem like radiofrequency induced overheating.Thermal problems like overheating.Environmental problems like: temperature; dust or dirt; humidity.These causes can occur between components such as circuit board; connector/coupler; electrical cable; electrical and magnetic; mechanical/structural cable; imager; lenses; optical fiber; handpiece, tip; mesh and marker without any design or manufacturing issue.That could lead to image defects.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III BRONCHOVIDEOSCOPE
Common Device Name
Bronchoscope (Flexible Or Rigid)
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50854015
Report Number9610595-2026-77664
Device Sequence Number18648322
Product Code EOQ
UDI-Device Identifier04953170335174
UDI-Public04953170335174
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K252341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-H190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown